# SDR SWAA2025021087434

- Difficulty date: January 18, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB REMOVABLE L/E 331B RIB #3 IS CRACKED<[01] 1. KENNETH RUDIO (TECHNICIAN); 24-JAN-2025 22:07 UTC REMOVED AND REPLACED L/H HORIZONTAL STAB. L/E #3 RIB IAW SRM 51-40-02-0G-0 PARA. 4.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
